# SDR SWAA2022102061091

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 65,244 hours, 40,297 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 04924
- Condition: Inoperative
- Location: Zn 300 Stabilize
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF STAB TRIM ON T/O (ELEC) RAN CHKLST NORMAL LANDIN (15 FLAPS) NO BRK COOLING REQ'D AUTOPILOT TRIM O.K. / [01] REMOVED AND REPLACED STAB TRIM MOTOR AS PER AMM 27-41-71 OPS CHECK GOOD
